MAUDE Adverse Event Report: Arjohuntleigh Polska Sp. z o.o. Citadel bed frame; Bed, Ac-Powered Adjustable Hospital

Arjohuntleigh Polska Sp. z o.o. Citadel bed frame; Bed, Ac-Powered Adjustable Hospital
Model Number CX811A3F3AMAB0
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
At the time of the inspection of the citadel bed frame returned from the customer, an arjo service technician found that the button responsible for the backrest upward movement, located on the attendant control panel (acp) on the right-hand foot-end side rail, was stuck in the activated position.There was no patient involvement, and no injury was reported.
 
Additional Manufacturer Narrative
According to the arjo service technician, he backrest section moved upward unintentionally until it reached its highest position.Pressing another function button would temporarily override the backrest up command and perform the selected function.However, as soon as the other button was released, the backrest would continue moving upward.Based on the supplier investigation, a possible failure mechanism is that the internal metal snap dome within the switch became displaced, preventing the button from returning to its neutral position.The most likely cause is deterioration of the switch components due to long-term use and repeated button actuations over the lifetime of the device.Excessive external force (originating from the collisions with objects, such as door frames or from the bed being pressed against a different surface, such as wall) was considered as an alternative cause.However, the arjo service technician found no signs of impact or other external damage of the attendant control panel that could have caused the button to malfunction.Therefore, excessive force was excluded as a contributing factor.At the time of the event, the bed was more than 9 years old.A review of the service history in trackwise confirmed that the control panel had not been replaced previously.Therefore, the most probable root cause of the event is normal wear of the control panel due to age and repeated use.Since the faulty control panel was discarded, no further analysis could be performed.The citadel bed frame system instruction for use (ifu 830.213-en_15) instructs to: - "carry out a full test of all electrical positioning functions (backrest, height, tilt, etc.)" weekly, - "check that the patient controls, care giver controls and attendant control panels operate correctly" weekly.If the result of any of these actions is unsatisfactory, contact arjo or qualified service personnel." arjo device failed to meet its performance specification since the backrest section of the bed moved unintentionally.There was no patient involvement.No injury was reported.The complaint was deemed reportable due to allegation about unintended bed movement.

Brand Name
Citadel bed frame
Common Device Name
Bed, Ac-Powered Adjustable Hospital
Manufacturer (Section D)
Arjohuntleigh Polska Sp. z o.o.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
Arjohuntleigh Polska Sp. z o.o.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
+48()883337089
MDR Report Key50708357
Report Number3007420694-2026-00159
Device Sequence Number13278427
Product Code FNL
UDI-Device Identifier05055982755764
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCX811A3F3AMAB0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown